UNIGE document Scientific Article
previous document  unige:12832  next document
add to browser collection
Title

Simplcity of the reduced C*-algebra of PSL(n,Z)

Authors
Bekka, Mohammed
Cowling, M.
Published in International Mathematics Research Notices. 1994, vol. 1994, no. 7, p. 285-291
Identifiers
Full text
Structures
Citation
(ISO format)
BEKKA, Mohammed, COWLING, M., DE LA HARPE, Pierre. Simplcity of the reduced C*-algebra of PSL(n,Z). In: International Mathematics Research Notices, 1994, vol. 1994, n° 7, p. 285-291. https://archive-ouverte.unige.ch/unige:12832

127 hits

0 download

Update

Deposited on : 2010-12-07

Export document
Format :
Citation style :